Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Why I am suffering from bad cramps, diarrhea,appetite loss all together ?

hey i m on my period now but is having really bad cramps in my lower stomach and back i have diarrhea real bad, no appitie at all, and have been feeling dizzy what is wrong with me
Asked On : Wed, 12 Jan 2011
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
You need to start antibiotics for your diarrhea.Its possible you have an infection.See your doctor about getting the antibiotics.Keep yourself hydrated well.You are feeling dizzy due to the loss of water from your body.
Answered: Wed, 12 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor